# SDR AALA20120219004

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 92,815 hours, 17,640 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32896961
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BOTH PACKS FAILED AND UNABLE TO PRESSURIZE AIRCRAFT.  EMERGENCY DECLARED FLIGHT RETURNED LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PACK TEMPERATURE CONTROL VALVE AND CONTROLLER.  SYSTEM GROUND CHECKED NORMAL.
